# SDR CA190308023

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb EMB-135BJ
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: 23074538
- Condition: Cracked
- Location: Lp Turbine
- Part time: 5,230 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND DURING THE MPI INSPECTION OF THE LOW PRESSURE TURBINE SHAFT OF ESN CAE313070. CRACKS WERE CONFIRMED WITH BINOCULAR INSPECTION 63X MAGNIFICATION. (TC# 20190308023)
